# SDR U2RA201504200001

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 85,504 hours, 12,301 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Part time: 85,504 hours, 12,301 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF EMER LIGHTING IAW WC 33-050-01-01 UPPER DECK CEILING LIGHTS INOPERATIVE.  REPLACED FAULTED CEILING EMER LIGHTS, LAMPS, BETWEEN STATIONS 400 & 760 IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
